Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 25, 2014, 5:13 PM MDT for El Paso County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2014, 5:13 PM MDT (23:13 UTC)
- Expired
- Aug 25, 2014, 6:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 61 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 4:21 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS55 KPUB 252313
SVRPUB
COC041-260000-
/O.NEW.KPUB.SV.W.0178.140825T2313Z-140826T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT MON AUG 25 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 600 PM MDT
* AT 512 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MONUMENT...AIR FORCE ACADEMY...BLACK
FOREST...SCHRIEVER AFB...FORT CARSON...PEYTON...
SECURITY-WIDEFIELD...CIMARRON HILLS...FALCON...PETERSON AFB...
STRATMOOR...GLENEAGLE AND SECURITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3863 10493 3913 10482 3913 10436 3870 10441
TIME...MOT...LOC 2312Z 257DEG 11KT 3879 10482
HAIL...1.00IN
WIND...60MPH
$$
HODANISH3 follow-up statements
988
WWUS55 KPUB 252325
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT MON AUG 25 2014
COC041-260000-
/O.CON.KPUB.SV.W.0178.000000T0000Z-140826T0000Z/
EL PASO CO-
525 PM MDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 524 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
COLORADO SPRINGS...MOVING EAST AT 10 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...MONUMENT...AIR FORCE ACADEMY...BLACK
FOREST...SCHRIEVER AFB...FORT CARSON...PEYTON...SECURITY-WIDEFIELD...
CIMARRON HILLS...FALCON...PETERSON AFB...STRATMOOR...GLENEAGLE AND
SECURITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3863 10493 3913 10482 3913 10436 3870 10441
TIME...MOT...LOC 2324Z 271DEG 9KT 3874 10481
HAIL...1.25IN
WIND...60MPH
$$
HODANISH729
WWUS55 KPUB 252333
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
533 PM MDT MON AUG 25 2014
COC041-260000-
/O.CON.KPUB.SV.W.0178.000000T0000Z-140826T0000Z/
EL PASO CO-
533 PM MDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT CARSON...
OR NEAR COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...STRATMOOR...
SCHRIEVER AFB...FORT CARSON...PEYTON...SECURITY...SECURITY-WIDEFIELD
AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3863 10493 3894 10486 3913 10436 3870 10441
TIME...MOT...LOC 2333Z 257DEG 11KT 3875 10478
HAIL...1.25IN
WIND...60MPH
$$
HODANISH516
WWUS55 KPUB 252344
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
544 PM MDT MON AUG 25 2014
COC041-260000-
/O.CON.KPUB.SV.W.0178.000000T0000Z-140826T0000Z/
EL PASO CO-
544 PM MDT MON AUG 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 544 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SECURITY...OR
NEAR COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...FALCON...PETERSON AFB...STRATMOOR...
SCHRIEVER AFB...FORT CARSON...PEYTON...SECURITY...SECURITY-WIDEFIELD
AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3863 10493 3894 10486 3913 10436 3870 10441
TIME...MOT...LOC 2344Z 257DEG 11KT 3876 10474
HAIL...1.25IN
WIND...60MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:26 PM MDT, 47 minutes earlier.
Area forecast discussion, Aug 25, 4:26 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 426 PM MDT MON AUG 25 2014 .UPDATE... ISSUED AT 424 PM MDT MON AUG 25 2014 UPDATED FOR INCLUSION OF SVR TSTORM WATCH FOR EL PASO CROWLEY AND KIOWA COUNTIES. ROSE && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM MDT MON AUG 25 2014 CURRENTLY...COLD FRONT HAS BECOME STATIONARY NEAR THE NM BORDER THIS AFTERNOON...AND WILL LIKELY DRIFT BACK NORTHWARD TOWARD THE ARKANSAS RIVER BY 00Z. CONVECTION OVER THE MOUNTAINS AND ALONG THE RATON MESA HAS BEEN RELATIVELY WEAK SO FAR AS STORMS HAVE YET TO TAP DEEPER INSTABILITY NEAR THE KS BORDER AND FARTHER NORTH NEAR THE PALMER DIVIDE. WITH COOL AIR SLIGHTLY DEEPER THAN EXPECTED...APPEARS HIGH TEMPS WILL END UP JUST SHY OF FORECAST READINGS. TONIGHT...MESOSCALE MODELS CONTINUE TO POINT TO AREAS ALONG AND NORTH OF THE PALMER DIVIDE HAVING THE BEST CHANCE FOR STRONG/SEVERE CONVECTION...THOUGH LATEST HRRR HINTS AT SOME SOME BRIEF STRONGER STORMS OVER THE FAR EASTERN PLAINS...AS FRONTAL BOUNDARY RETREATING NORTHWARD PROVIDES SOME ENHANCED CONVERGENCE. WEAK SHORT WAVE...OVER WRN CO CURRENTLY...WILL ALSO PROVIDE SOME UPWARD MOTION AS IT CROSSES THE AREA THIS EVENING. BY MIDNIGHT...SUSPECT CONVECTION WILL SHIFT NORTHEAST AND COALESCE INTO AN MCS OVER NWRN KS/SRN NEB...WITH FAIRLY LARGE COLD POOL GIVING SURFACE FRONT A RENEWED SHOVE SOUTHWARD THROUGH THE EASTERN PLAINS. WITH A GRADUAL INCREASE IN MID LEVEL MOISTURE THROUGH THE NIGHT AND BOUNDARY MOVING BACK SOUTHWARD...WILL ONLY GRADUALLY TAPER OFF POPS THROUGH THE EVENING...WITH AT LEAST SOME ISOLATED TSRA POSSIBLE PAST MIDNIGHT. TUESDAY.. UPPER LOW WILL CONTINUE TO SLOWLY PUSH EASTWARD THROUGH THE GREAT BASIN...WITH STRENGTHENING S-SW FLOW AHEAD OF THE SYSTEM PUSHING AN INCREASING AMOUNT OF TROPICAL MOISTURE NORTHWARD INTO COLORADO. SURFACE FRONT WILL LIKELY STAY SOUTH OF THE ARKANSAS RIVER THROUGH THE DAY...WITH E-SE FLOW PUSHING 55F-60F DEWPOINTS WESTWARD TOWARD THE I-25 CORRIDOR. WITH MOISTURE PLENTIFUL...EXPECT EARLY INITIATION OF CONVECTION WITH STORMS FIRING OVER THE MOUNTAINS BEFORE 18Z AND SPREADING QUICKLY TO LOWER ELEVATIONS BY 21Z. MAIN THREAT TOMORROW OVER ALL AREAS WILL BE HEAVY RAINFALL...THOUGH WITH CAPES OVER 1000 J/KG AND 0-6KM SHEAR OF 30-40 KTS...A SEVERE STORM OR TWO IS POSSIBLE ON THE PLAINS MAINLY ALONG AND NORTH OF THE ARKANSAS RIVER. ALL IN ALL...IT LOOKS LIKE A VERY WET DAY OVER MUCH OF SOUTHERN COLORADO...AND WITH CLOUDS AND PRECIP FAIRLY QUICK TO DEVELOP...MAX TEMPS SHOULD COOL AT LEAST A FEW DEGF VERSUS MON READINGS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM MDT MON AUG 25 2014 TUESDAY NIGHT THROUGH FRIDAY...LATEST RUNS OF THE NAM...GFS AND EC MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE PROGRESSION OF THE UPPER TROUGH ACROSS THE REGION THROUGH THIS WEEK. TUE EVENING THE TROUGH WILL BE POISED OVER NV AND UT...CONTINUING TO DRAW A STRONG MOISTURE PLUME UP ACROSS THE 4 CORNERS AND INTO CO. THE TROUGH STEADILY MARCHES TO THE EAST ACROSS COLORADO THROUGH WED AND THU...WITH THE TROUGH AXIS FINALLY REACHING THE OK AND TX PANHANDLES BY FRI MORNING. A GOOD AMOUNT OF MOISTURE...COUPLED WITH AVAILABLE DYNAMICS AND A COLD FRONT WED EVE WILL PROVIDE FOR WIDESPREAD CONVECTION CHANCES THROUGH THE PERIOD...WITH PCPN FINALLY TAPERING OFF FRI MORNING. LOOK FOR SCATTERED POPS FOR MUCH OF THE AREA TUE EVE AND AGAIN WED EVE THROUGH THU...WITH PCPN LIKELY OVER THE MTS. TEMPS ARE EXPECTED TO REMAIN COOLER THROUGH FRI WITH MAX TEMPS IN THE UPPER 70S AND 80S FOR THE PLAINS...AND 60S AND 70S FOR THE HIGH VALLEYS. SATURDAY THROUGH MONDAY...AS THE TROUGH EXITS TO THE EAST...A RIDGE OF HIGH PRESSURE BUILDS OVER THE SW US. THIS WILL HELP A DRYING AND WARMING TREND TO TAKE HOLD OVER THE WEEKEND AND INTO THE FIRST PART OF THE NEXT WORK WEEK. PCPN CHANCES ARE FORECAST TO BE RESTRICTED TO JUST ISOLATED DIURNAL ACTIVITY OVER THE HIGHER TERRAIN...AND TEMPS WILL CLIMB BACK UP INTO THE 80S NEARING 90 F FOR THE PLAINS...AND INTO THE 80S FOR THE HIGH VALLEYS. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 305 PM MDT MON AUG 25 2014 TSRA DEVELOPING OVER THE MOUNTAINS WILL CONTINUE TO SPREAD TO LOWER ELEVATIONS THIS AFTERNOON...WITH STORMS NEAR KCOS AND KPUB IN THE 22Z-02Z PERIOD...AND AROUND KALS 22Z-01Z. WITH MORE MOISTURE AVAILABLE TODAY...EXPECT LOWER CLOUD BASES AND RESTRICTED VISIBILITY UNDER THE STRONGEST STORMS...AND LOCAL MVFR/BRIEF IFR CONDITIONS WILL BE POSSIBLE. STORMS WILL GRADUALLY SHIFT INTO NORTHEAST COLORADO THIS EVENING AND OVERNIGHT...WITH A COLD FRONT AND SHIFT TO NORTHEAST WINDS PUSHING SOUTHWARD ACROSS THE PLAINS AFTER 00Z. MAY SEE SOME IFR STRATUS ALONG THE PALMER DIVIDE BY 12Z TUE...BUT HAVEN'T INCLUDED LOWER CLOUDS IN KCOS TAF AS NORTH WIND MAY KEEP CLOUDS JUST NORTH OF THE AIRPORT. ON TUE...EXPECT WIDESPREAD TSRA ALL AREAS...WITH EARLY STORM INITIATION OVER THE MOUNTAINS BY 18Z. BY MID TO LATE AFTERNOON...MTS WILL BE OBSCURED AND MVFR CONDITIONS WITH THUNDERSTORMS WILL BE POSSIBLE AT ALL TAF SITES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...ROSE SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Aug 25, 11:47 AM MDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1147 AM MDT MON AUG 25 2014 COZ058>089-093>099-261800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1147 AM MDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN COLORADO THIS AFTERNOON...THEN SHIFT INTO THE NORTHEAST PORTION OF THE STATE BY LATE EVENING. ONE OR TWO STORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING...ESPECIALLY ACROSS THE EASTERN PLAINS ALONG AND NORTH OF THE ARKANSAS RIVER. HAIL UP TO THE SIZE OF GOLF BALLS...WIND GUSTS OVER 60 MPH AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS...AND THERE WILL BE A LOW THREAT OF A TORNADO ACROSS KIOWA AND EL PASO COUNTIES. THE PRIMARY THREATS FROM NON SEVERE THUNDERSTORMS TODAY WILL BE LOCALLY HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING ON BURN SCARS OVER THE EASTERN MOUNTAINS MAY OCCUR. IN ADDITION...SMALL HAIL AROUND 1/2 INCH IN DIAMETER...GUSTY WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED OVER AND NEAR THE MOUNTAINS TUESDAY THROUGH THURSDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES AND THEN MOVES ACROSS THE STATE. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE SOUTHEAST COLORADO PLAINS. WITH ABUNDANT MONSOON MOISTURE OVER THE AREA...LOCALLY HEAVY RAIN WILL BE POSSIBLE AND COULD THREATEN AREA BURN SCARS. OTHER STORM THREATS INCLUDE LIGHTNING AND WIND GUSTS TO 40 MPH. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL. TUESDAY NIGHT THROUGH THURSDAY...THERE WILL BE THE POTENTIAL FOR LIGHT SNOW ACCUMULATIONS ABOVE 12000 FEET. DRIER AIR IS EXPECTED TO MOVE INTO THE AREA FOR FRIDAY AND THE WEEKEND...BUT SOME ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE MOUNTAIN AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS THE EASTERN PLAINS NORTH OF THE ARKANSAS RIVER. 10/27
In the hours before
Special weather statement, Aug 25, 4:28 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT MON AUG 25 2014 COZ081-084-252300- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 428 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PALMER LAKE...OR 18 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 35 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONUMENT...AIR FORCE ACADEMY...PALMER LAKE AND GLENEAGLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY AFTERNOON FOR CENTRAL COLORADO. LAT...LON 3902 10468 3900 10502 3913 10503 3913 10471 TIME...MOT...LOC 2228Z 255DEG 30KT 3908 10495 HODANISH
Special weather statement, Aug 25, 4:31 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 431 PM MDT MON AUG 25 2014 COZ081-084-085-252330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 431 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 530 PM MDT...FOR THE WALDO CANYON BURN SCAR AREA... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM. HOWEVER...IF THIS STORM INTENSIFIES FURTHER...THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY AFTERNOON FOR CENTRAL COLORADO. LAT...LON 3893 10502 3900 10498 3896 10481 3882 10490 TIME...MOT...LOC 2229Z 281DEG 15KT 3894 10498 LW
Special weather statement, Aug 25, 4:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MDT MON AUG 25 2014 COZ099-252300- SPRINGFIELD VICINITY/BACA COUNTY CO- 434 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 500 PM MDT... AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VILAS...OR 8 MILES EAST OF SPRINGFIELD... MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD AND VILAS. LAT...LON 3727 10241 3732 10277 3762 10263 3750 10221 TIME...MOT...LOC 2233Z 207DEG 13KT 3738 10247 HODANISH
Special weather statement, Aug 25, 4:48 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 448 PM MDT MON AUG 25 2014 COZ077-079-083-252315- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- 448 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 515 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 37 MILES WEST OF PUEBLO... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...ROYAL GORGE AND CANON CITY. LAT...LON 3826 10529 3841 10542 3857 10524 3840 10505 TIME...MOT...LOC 2248Z 235DEG 34KT 3838 10528 HODANISH
Special weather statement, Aug 25, 4:54 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MDT MON AUG 25 2014 COZ081-084-085-252330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 454 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 530 PM MDT... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GLENEAGLE...OR 14 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...PALMER LAKE...GLENEAGLE AND BLACK FOREST. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY AFTERNOON FOR CENTRAL COLORADO. LAT...LON 3900 10451 3895 10493 3913 10493 3913 10451 TIME...MOT...LOC 2254Z 269DEG 18KT 3904 10481 HODANISH
Special weather statement, Aug 25, 5:04 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT MON AUG 25 2014 COZ098-099-252330- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 504 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS AND NORTH CENTRAL BACA COUNTIES UNTIL 530 PM MDT... AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TWO BUTTES...OR 10 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWO BUTTES AND TWO BUTTES RESERVOIR. LAT...LON 3745 10240 3745 10262 3778 10267 3777 10233 TIME...MOT...LOC 2303Z 181DEG 18KT 3753 10251 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 6:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 25, 2:06 PM MDT | Special Weather Statement | PUB | Chaffee | 24 min |
| Aug 25, 4:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Aug 25, 4:28 PM MDT | Special Weather Statement | PUB | Douglas | 32 min |
| Aug 25, 4:31 PM MDT | Special Weather Statement | PUB | Teller | 59 min |
| Aug 25, 4:34 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Aug 25, 4:48 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Aug 25, 4:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Aug 25, 5:04 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Aug 25, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 51 min |
| Aug 25, 5:27 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Aug 25, 5:30 PM MDT | Tornado Warning | PUB | Custer, Fremont, Pueblo | 30 min |
| Aug 25, 5:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Aug 25, 5:50 PM MDT | Areal Flood Advisory | PUB | El Paso | 115 min |
| Aug 25, 5:53 PM MDT | Tornado Warning | PUB | Fremont, Pueblo | 19 min |
| Aug 25, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.